Tohoku Mathematical Journal

Exposed points and extremal problems in $H^1$, II

Takahiko Nakazi

Full-text: Open access

Article information

Tohoku Math. J. (2), Volume 37, Number 2 (1985), 265-269.

First available in Project Euclid: 3 May 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]
Secondary: 30D55 30E10: Approximation in the complex domain


Nakazi, Takahiko. Exposed points and extremal problems in $H^1$, II. Tohoku Math. J. (2) 37 (1985), no. 2, 265--269. doi:10.2748/tmj/1178228683.

Export citation


  • [1] E. HAYASHI, Strong outer solutions to an Hl extremal problem, preprint.
  • [2] K. DELEEUW AND W. RUDIN, Extreme points and extremum problems in if1, Pacific J. Math. 8 (1958), 467-485.
  • [3] P. Koosis, Introduction to Hp Spaces, London Math. Soc. Lecture Notes 40, Cambridg Univ. Press, London and New York, 1980.
  • [4] T. NAKAZI, Exposed points and extremal problems in H1, J. Functional Anal. 53(1983), 224-230.
  • [5] K. YABUTA, Some uniqueness theorems for Hp(Un) functions, Thoku Math. J. 24 (1972), 353-357.